# SDR 96ZZZM502

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 46,482 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK RIGHT WING UPPER SKIN PANEL JUST FWD OF NR 10 SPOILER.  STOP DRILL AT CRACK RT UPPER SKIN PANEL JUST FWD OF NR 10 SPOILER AS PER SRM 51-10-1.  INSTALLED DOUBLER REPAIR AS PER SRM 51-40-2 7075-T6 .032 6 INCH BY 2.5 INCH LOT 133261 PO 9318067 AT R/W UPPER SKIN PANEL FWD OF NR 10 SPOILER.
